# SDR AALA2018071309015

- Difficulty date: July 7, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 34,173 hours, 12,101 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: C13043BA05
- Part serial: Q00194007470
- Condition: Faulty
- Location: Nr 1
- Part time: 40,050 hours, 15,038 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO THRUST DISCONNECTED DURING TAKE OFF ROLL.  REPLACED THE FLIGHT MANAGEMENT AND GUIDANCE COMPUTER NR 1 IAW AMM 22-83-34.  OPS CHECKED NORMAL.
